# SDR KBM2001F00005

- Difficulty date: September 19, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gauge
- Part number: 645300684
- Part serial: 3002
- Condition: Inaccurate
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR GAUGE - NOSE GEAR GAUGE INDICATES 1.5 PERCENT HIGHER THAN ACTUAL NOSE GEAR SP FRO.  INSTALLED NOSE GEAR GAUGE.
